\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Measurable sensitivity via Furstenberg families

  • * Corresponding author: Tao Yu

    * Corresponding author: Tao Yu
The author was supported by NNSF of China (11371339,11431012,11571335).
Abstract Full Text(HTML) Figure(1) Related Papers Cited by
  • Let $(X, T)$ be a topological dynamical system, and $\mu$ be a $T$-invariant Borel probability measure on $X$. Let $\mathcal{F}$ be a family of subsets of $\mathbb{Z}_+$. We introduce notions of $\mathcal{F}$-sensitivity for $\mu$ and block $\mathcal{F}$-sensitivity for $\mu$.

    Let $\mathcal{F}_t$ (resp. $\mathcal{F}_{ip}$) be the families consisting of thick sets (resp. IP-sets). The following Auslander-Yorke's type dichotomy theorems are obtained: (1) a minimal system is either $\mathcal{F}_{t}$-sensitive for $\mu$ or an almost one-to-one extension of its maximal equicontinous factor. (2) a minimal system is either block $\mathcal{F}_{t}$-sensitive for $\mu$ or a proximal extension of its maximal equicontinous factor. (3) a minimal system is either block $\mathcal{F}_{ip}$-sensitive for $\mu$ or an almost one-to-one extension of its $\infty$-step nilfactor.

    We also introduce the notion of topological $l$-sensitivity, and construct a minimal system which is $l$-sensitive but not $(l+1)$-sensitive for $l\in\mathbb{N}$.

    Mathematics Subject Classification: Primary: 37B05; Secondary: 37A05, 54H20.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  $B^{(1)}, B^{(2)}$

  • [1] C. AbrahamG. Biau and B. Cadre, Chaotic properties of mappings on a probability space, J. Math. Anal. Appl., 266 (2002), 420-431.  doi: 10.1006/jmaa.2001.7754.
    [2] E. Akin and S. Kolyada, Li-Yorke sensitivity, Nonlinearity, 16 (2003), 1421-1433.  doi: 10.1088/0951-7715/16/4/313.
    [3] J. Auslander, Minimal Flows and Their Extensions, North-Holland Mathematics Studies 153, Elsevier, 1988.
    [4] J. Auslander and J. A. Yorke, Interval maps, factors of maps, and chaos, Tôhoku Math. J. (2), 32 (1980), 177-188.  doi: 10.2748/tmj/1178229634.
    [5] V. Bergelson, Ultrafilters, IP sets, dynamics, and combinatorial number theory, Ultrafilters Across Mathematics, 23-47, Contemp. Math. , 530, Amer. Math. Soc. , Providence, RI, 2010. doi: 10.1090/conm/530/10439.
    [6] B. Cadre and P. Jacob, On pairwise sensitivity, J. Math. Anal. Appl., 309 (2005), 375-382.  doi: 10.1016/j.jmaa.2005.01.061.
    [7] P. DongS. DonosoA. MaassS. Shao and X. Ye, Infinite-step nilsystems, independence and complexity, Ergodic Theory Dynam. Systems, 33 (2013), 118-143.  doi: 10.1017/S0143385711000861.
    [8] T. Downarowicz and E. Glasner, Isomorphic extension and applications, Topol. Methods Nonlinear Anal., 48 (2016), 321-338.  doi: 10.12775/TMNA.2016.050.
    [9] T. Downarowicz and S. Kasjan, Odometers and toeplitz systems revisited in the context of sarnak's conjecture, Studia Math., 229 (2015), 45-72. 
    [10] H. Furstenberg, Recurrence in Ergodic Theory and Combinatorial Number Theory, M. B. Porter Lectures. Princeton University Press, Princeton, N. J. , 1981.
    [11] H. Furstenberg and B. Weiss, On almost 1-1 extensions, Israel J. Math., 65 (1989), 311-322.  doi: 10.1007/BF02764869.
    [12] F. García-Ramos, Weak Forms of Topological and Measure Theoretical Equicontinuity: Relationships with Discrete Spectrum and Sequence Entropy, Ergodic Theory Dynam. Systems, to appear.
    [13] J. Gillis, Notes on a property of measurable sets, J. London Math. Soc., 11 (1936), 139-141.  doi: 10.1112/jlms/s1-11.2.139.
    [14] E. Glasner, Y. Gutman and X. Ye, Higher order regionally proximal equivalence relations for general group actions, preprint.
    [15] I. GrigorievM. C. IordanA. LubinN. Ince and C. E. Silva, On μ-compatible metrics and measurable sensitivity, Colloq. Math., 126 (2012), 53-72.  doi: 10.4064/cm126-1-3.
    [16] J. HallettL. Manuelli and C. E. Silva, On Li-Yorke measurable sensitivity, Proc. Amer. Math. Soc., 143 (2015), 2411-2426.  doi: 10.1090/S0002-9939-2015-12430-6.
    [17] B. HostB. Kra and A. Maass, Nilsequences and a structure theory for topological dynamical systems, Adv. Math., 224 (2010), 103-129.  doi: 10.1016/j.aim.2009.11.009.
    [18] W. HuangD. KhilkoS. Kolyada and G. H. Zhang, Dynamical compactness and sensitivity, J. Differential Equations, 260 (2016), 6800-6827.  doi: 10.1016/j.jde.2016.01.011.
    [19] W. Huang, S. Kolyada and G. H. Zhang, Analogues of Auslander-Yorke theorems for multisensitivity, Ergodic Theory Dynam. Systems, to appear. doi: 10.1017/etds.2016.48.
    [20] W. HuangP. Lu and X. Ye, Measure-theoretical sensitivity and equicontinuity, Israel J. Math., 183 (2011), 233-283.  doi: 10.1007/s11856-011-0049-x.
    [21] W. HuangS. Shao and X. Ye, Nil Bohr-sets and almost automorphy of higher order, Mem. Amer. Math. Soc., 241 (2016), v+83 pp.  doi: 10.1090/memo/1143.
    [22] W. Huang and X. Ye, Topological complexity, return times and weak disjointness, Ergodic Theory Dynam. Systems, 24 (2004), 825-846.  doi: 10.1017/S0143385703000543.
    [23] J. JamesT. KoberdaK. LindseyC. E. Silva and P. Speh, Measurable sensitivity, Proc. Amer. Math. Soc., 136 (2008), 3549-3559.  doi: 10.1090/S0002-9939-08-09294-0.
    [24] J. Li, Dynamical characterization of C-sets and its application, Fund. Math., 216 (2012), 259-286.  doi: 10.4064/fm216-3-4.
    [25] J. Li, Measure-theoretic sensitivity via finite partitions, Nonlinearity, 29 (2016), 2133-2144.  doi: 10.1088/0951-7715/29/7/2133.
    [26] J. Li and X. Ye, Recent development of chaos theory in topological dynamics, Acta Math. Sin. (Engl. Ser.), 32 (2016), 83-114.  doi: 10.1007/s10114-015-4574-0.
    [27] R. Li and Y. Shi, Stronger forms of sensitivity for measure-preserving maps and semiflows on probability spaces, Abstr. Appl. Anal. , Art. , (2014), ID 769523, 10 pages. doi: 10.1155/2014/769523.
    [28] H. Liu, L. Liao and L. Wang, Thickly syndetical sensitivity of topological dynamical system, Discrete Dyn. Nat. Soc. , Art. , (2014), ID 583431, 4 pages. doi: 10.1155/2014/583431.
    [29] T. K. S. Moothathu, Stronger forms of sensitivity for dynamical systems, Nonlinearity, 20 (2007), 2115-2126.  doi: 10.1088/0951-7715/20/9/006.
    [30] D. Ruelle, Dynamical systems with turbulent behavior, Mathematical problems in theoretical physics (Proc. Internat. Conf. , Univ. Rome, Rome, 1977), Lecture Notes in Phys. , vol. 80, Springer, Berlin-New York, 1978, pp. 341-360.
    [31] S. Shao and X. Ye, Regionally proximal relation of order d is an equivalence one for minimal systems and a combinatorial consequence, Adv. Math., 231 (2012), 1786-1817.  doi: 10.1016/j.aim.2012.07.012.
    [32] H. Wu and H. Wang, Measure-theoretical sensitivity and scrambled sets via Furstenberg families, J. Dyn. Syst. Geom. Theor., 7 (2009), 1-12.  doi: 10.1080/1726037X.2009.10698558.
    [33] X. Ye and T. Yu, Sensitivity, proximal extension and higher order almost automorphy, Trans. Amer. Math. Soc., 13 (2001).  doi: 10.1515/form.2001.023.
    [34] X. Ye and R. Zhang, On sensitive sets in topological dynamics, Nonlinearity, 21 (2008), 1601-1620.  doi: 10.1088/0951-7715/21/7/012.
    [35] R. Zhang, On sensitivity, Sequence Entropy and Related Problems in Dynamical Systems, Ph. D thesis, University of Science and Technology of China, 2008.
  • 加载中

Figures(1)

SHARE

Article Metrics

HTML views(1425) PDF downloads(297) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return